# SDR CALA0100071

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN FORWARD LOWER CORNER OF LT MLG I/B DOOR.  THE CRACKS WERE STOP DRILLED AND DOUBLERS WERE INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5, AND EA 9-5331-2-A0831.
